Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Zharinov Victor Victorovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. V. V. Zharinov, “Lie–Poisson structures over differential algebras”, Theoret. and Math. Phys., 192:3 (2017), 1337–1349  mathnet  crossref  crossref  isi  elib
2. V. V. Zharinov, “On Hamiltonian operators in differential algebras”, TMF, 193:3 (2017) (to appear)  mathnet

   2016
3. V. V. Zharinov, “Bäcklund transformations”, Theoret. and Math. Phys., 189:3 (2016), 1681–1692  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 2)

   2015
4. V. V. Zharinov, “Conservation laws, differential identities, and constraints of partial differential equations”, Theoret. and Math. Phys., 185:2 (2015), 1557–1581  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 3)  elib  scopus (cited: 3)

   2014
5. V. V. Zharinov, “A model of relativistic dynamics”, Proc. Steklov Inst. Math., 285 (2014), 120–131  mathnet  crossref  crossref  isi  elib  elib  scopus
6. V. V. Zharinov, “Algebraic aspects of gauge theories”, Theoret. and Math. Phys., 180:2 (2014), 942–957  mathnet  crossref  crossref  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2013
7. V. V. Zharinov, “The formal de Rham complex”, Theoret. and Math. Phys., 174:2 (2013), 220–235  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2012
8. V. V. Zharinov, “Cohomologies of spaces of Schwartz test functions”, Theoret. and Math. Phys., 170:3 (2012), 263–273  mathnet  crossref  crossref  adsnasa  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
9. V. V. Zharinov, “Cohomologies of spaces of Schwartz distributions”, Theoret. and Math. Phys., 172:1 (2012), 879–884  mathnet  crossref  crossref  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2011
10. V. V. Zharinov, “Symmetries and conservation laws of difference equations”, Theoret. and Math. Phys., 168:2 (2011), 1019–1034  mathnet  crossref  crossref  adsnasa  isi  elib  elib  scopus

   2010
11. V. V. Zharinov, “Evolution systems with constraints in the form of zero-divergence conditions”, Theoret. and Math. Phys., 163:1 (2010), 401–413  mathnet  crossref  crossref  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
12. V. V. Zharinov, “A differential-difference bicomplex”, Theoret. and Math. Phys., 165:2 (2010), 1401–1420  mathnet  crossref  crossref  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017